Items where Author is "D.Talevski, Nikolce"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

D.Talevski, Nikolce and Dukoski, Ivo and Joshevski, Zoran (2017) MATHEMATICAL ELEMENTS ABOUT LOGISTIC SOLUTION DURING SERVING OF CONTAINERS FOR COMMUNAL WASTE – STUDY OF CASE ABOUT MUNICIPALITY OF BITOLA. JOURNAL OF SOCIETY FOR DEVELOPMENT OF TEACHING AND BUSINESS PROCESSES IN NEW NET ENVIRONMENT IN B&H, 12 (3). pp. 151-164. ISSN 1840-1503, IF: 0.41

This list was generated on Tue Feb 7 18:20:53 2023 UTC.